Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I used netazox drug for treatment but now, and now am really having stomach upset, feel like vomiting and I have no appetite. What could be the problem.

1 Doctor Answered
Nausea or vomiting may be indicate side effect of drugs or vomiting may be caused by food poisoning, gastritis (inflammation of the stomach lining), an ulcer, or bulimia. Nausea or vomiting one to eight hours after a meal may also indicate food poisoning. But we have to look into the details of the problem. Let's have a detailed discussion to ensure proper treatment.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.